RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2015, Volume 17, Number 3, Pages 44–52 (Mi vmj551)  

This article is cited in 1 scientific paper (total in 1 paper)

Atomicity in injective Banach lattices

A. G. Kusraevab

a K. L. Khetagurov North Ossetian State University, 44--46 Vatutin Street, Vladikavkaz, 362025, Russia
b Vladikavkaz Science Center of the RAS, 22 Markus Street, Vladikavkaz, 362027, Russia

Abstract: This note is aimed to examine a Boolean valued interpretation of the concept of atomic Banach lattice and to give a complete description of the corresponding class of injective Banach lattices.

Key words: injective Banach lattice, atomic Banach lattice, Boolean valued representation, classification.

Funding Agency Grant Number
Russian Foundation for Basic Research 12-01-00623-a
14-01-91339_-
15-51-53119__
The study was supported by the Russian Foundation for Basic Research, projects № 12-01-00623-a, № 14-01-91339_-, and № 15-51-53119__.


Full text: PDF file (246 kB)
References: PDF file   HTML file
UDC: 517.98
MSC: 46B42, 47B65
Received: 31.08.2015
Language:

Citation: A. G. Kusraev, “Atomicity in injective Banach lattices”, Vladikavkaz. Mat. Zh., 17:3 (2015), 44–52

Citation in format AMSBIB
\Bibitem{Kus15}
\by A.~G.~Kusraev
\paper Atomicity in injective Banach lattices
\jour Vladikavkaz. Mat. Zh.
\yr 2015
\vol 17
\issue 3
\pages 44--52
\mathnet{http://mi.mathnet.ru/vmj551}


Linking options:
  • http://mi.mathnet.ru/eng/vmj551
  • http://mi.mathnet.ru/eng/vmj/v17/i3/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Kusraev, S. S. Kutateladze, “Two applications of Boolean valued analysis”, Siberian Math. J., 60:5 (2019), 902–910  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:118
    Full text:44
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020